RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2001, Volume 7, Number 1, Pages 62–66 (Mi timm300)  

This article is cited in 2 scientific papers (total in 2 papers)

The Jackson–Stechkin inequality with a nonclassic modulus of continuity

N. A. Baraboshkina


Full text: PDF file (215 kB)

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2001, suppl. 1, S65–S70

Bibliographic databases:
UDC: 517.518.834
Received: 22.04.2000

Citation: N. A. Baraboshkina, “The Jackson–Stechkin inequality with a nonclassic modulus of continuity”, Approximation theory. Asymptotical expansions, Trudy Inst. Mat. i Mekh. UrO RAN, 7, no. 1, 2001, 62–66; Proc. Steklov Inst. Math. (Suppl.), 2001no. , suppl. 1, S65–S70

Citation in format AMSBIB
\Bibitem{Bar01}
\by N.~A.~Baraboshkina
\paper The Jackson--Stechkin inequality with a~nonclassic modulus of continuity
\inbook Approximation theory. Asymptotical expansions
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2001
\vol 7
\issue 1
\pages 62--66
\mathnet{http://mi.mathnet.ru/timm300}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2066712}
\zmath{https://zbmath.org/?q=an:1117.41015}
\elib{http://elibrary.ru/item.asp?id=12226528}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2001
\issue , suppl. 1
\pages S65--S70


Linking options:
  • http://mi.mathnet.ru/eng/timm300
  • http://mi.mathnet.ru/eng/timm/v7/i1/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Vasil'ev, “Widths of some functional classes in the space $L_2$ on a period”, Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 202–207  mathnet  crossref  mathscinet  isi  elib
    2. M. Sh. Shabozov, A. D. Farozova, “Tochnoe neravenstvo Dzheksona–Stechkina s neklassicheskim modulem nepreryvnosti”, Tr. IMM UrO RAN, 22, no. 4, 2016, 311–319  mathnet  crossref  mathscinet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:131
    Full text:74

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020